# SDR CALA2017021700367

- Difficulty date: February 16, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 65,992 hours, 9,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 25DEF AND 40DEF EMERGENCY LIGHT INOPERATIVE.  THE EMERGENCY LIGHT WAS REPLACED AND INSTALLATION TEST NORMAL IAW AMM 33-51-10.
